# SDR CA040616011

- Difficulty date: May 19, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 14,256 hours
- Engine: Cont TSIO520EB
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 50111302
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF A GROWING WHISTLING SOUND DEVELOPED IN INTENSITY OVER PILOTS LEFT SHOULDER.  THERE WAS A LOUD POP OF A NOISE AND THE PILOT SAW THE STARBOARD EMERGENCY EXIT SELF EJECT OUT AND BACK FROM THE REST OF THE PLANE.  AIRSPEED WAS REDUCED 170 MPH.  PLANE WAS CLEARED TO LAND WHICH WAS UNEVENTFUL.
